# SDR FDEA202104151192

- Difficulty date: April 15, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fitting
- Part number: AYB71141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WHEEL WELL STA 1368.65, LH SIDE CLIP AYB7114-1 HAS CORROSION ON AFT SURFACE. 0000721523 : COLON, LUIS R - 06-MAY-2021 21:01 REMOVED AND REPLACED  AYB7114-1 CLIP REF DAC DWG AYB7080 MAJOR REPAIR.
